MathSciNet Relay Station
MathSciNet bibliographic data
MR525680 (80h:46042) 46E35
Johnson, R. Maximal subspaces of Besov spaces invariant under multiplication by characters. Trans. Amer. Math. Soc. 249 (1979), no. 2, 387–407.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement